Difference between revisions of "MlSauTz2002b"

From DispersiveWiki
Jump to navigationJump to search
 
(the link to MathSciNet)
Line 1: Line 1:
 
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation'', Duke Math J. 115 (2002), 352-384.
 
L. Molinet, J.-C. Saut, N. Tzvetkov, ''Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation'', Duke Math J. 115 (2002), 352-384.
  
[http://www.ams.org/mathscinet-getitem?mr=id MathSciNet] [[Category:Bibliography]]
+
MathSciNet: [http://www.ams.org/mathscinet-getitem?mr=1944575  MR1944575]  
 +
 
 +
[[Category:Bibliography]]

Revision as of 04:56, 15 March 2007

L. Molinet, J.-C. Saut, N. Tzvetkov, Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation, Duke Math J. 115 (2002), 352-384.

MathSciNet: MR1944575